Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Combinatorial examples in universal coalgebra. II


Author: Robert C. Davis
Journal: Proc. Amer. Math. Soc. 89 (1983), 35-38
MSC: Primary 18C15; Secondary 08C05
DOI: https://doi.org/10.1090/S0002-9939-1983-0706505-8
MathSciNet review: 706505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several new categories of graph-like structures are described. These extend and (at least in a sense) complete the list of categories cotripleable over the category of sets for which the right adjoint at 2 has four elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18C15, 08C05

Retrieve articles in all journals with MSC: 18C15, 08C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706505-8
Keywords: Cotripleable category, right adjoint
Article copyright: © Copyright 1983 American Mathematical Society